You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1972/44/3
Invariant means on
L
∞
Download
PDF
- Invariant means on $L^{∞}$
Article
Original scientific text
Title
Invariant means on
L
∞
Authors
Walter Rudin
1
Affiliations
Madison Wisc., U.S.A.
Studia Mathematica
1972/44/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
219-227
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics